Share:


The mathematical simulation of the liquid transport in a multilayered nonwoven

    Raimondas Čiegis Affiliation
    ; Aivars Zemitis Affiliation

Abstract

In this report we treat an optimization task, which should make the choice of nonwovens for making diapers faster. A mathematical model for the liquid transport in nonwoven is developed. Finite‐difference schemes are proposed for numerical solving of the differential problem. Parallel algorithms are considered and results of numerical experiments are given.


First Published Online: 14 Oct 2010

Keyword : -

How to Cite
Čiegis, R., & Zemitis, A. (1997). The mathematical simulation of the liquid transport in a multilayered nonwoven. Mathematical Modelling and Analysis, 2(1), 9-34. https://doi.org/10.3846/13926292.1997.9637063
Published in Issue
Dec 15, 1997
Abstract Views
320
PDF Downloads
274
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.